Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Isolated singularities of solutions of non-linear partial differential equations


Author: Robert Finn
Journal: Trans. Amer. Math. Soc. 75 (1953), 385-404
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0058826-8
MathSciNet review: 0058826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Chaplygin, On gas jets, Sci. Mem. Imp. Univ. Moscow Math. Phys. Sec. vol. 21 (1904).
  • [2] L. Bers, Isolated singularities of minimal surfaces, Ann. of Math. vol. 53 (1951) pp. 364-386. MR 0043335 (13:244c)
  • [3] -, Singularities of minimal surfaces, Proceedings of the International Congress of Mathematicians, 1950, vol. 2, 1952, pp. 157-164. MR 0050190 (14:292e)
  • [4] -, Abelian minimal surfaces, Journal D'Analyse Mathematique vol. 1 (1951) pp. 43-58. MR 0043336 (13:244d)
  • [5] S. Bernstein, Über ein geometrisches Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus, Math. Zeit. vol. 26 (1927) pp. 551-558. MR 1544873
  • [6] T. Radó, Zu einem Satze von S. Bernstein über Minimalflächen im Grossen, Math. Zeit, vol. 26 (1927) pp. 559-565. MR 1544874
  • [7] E. Hopf, On S. Bernstein's theorem on surfaces $ z(x,y)$ of non-positive curvature, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 80-85. MR 0035803 (12:13e)
  • [8] E. J. Mickle, A remark on a theorem of Serge Bernstein, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 86-89. MR 0035804 (12:13f)
  • [9] H. Bateman, Partial differential equations of mathematical physics, p. 135.
  • [10] T. Carleman, Sur les systèmes linéaires aux dérivées partielles du premier ordre à deux variables, C. R. Acad. Sci. Paris vol. 197 (1933) pp. 471-474.
  • [11] J. Schauder, Über das Dirichletsche Problem im Grössen fur Nichtlineare elliptische Differentialgleichungen, Math. Zeit. vol. 37 (1933) pp. 623-634. MR 1545424
  • [12] T. Radó, Geometrische Betrachtungen über reguläre Variationsprobleme, Acta Univ. Szeged, vol. 2 (1924/26) pp. 228-254.
  • [13] J. von Neumann, Über einen Hilfsatz der Variationsrechnung, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg vol. 8 (1931) pp. 28-31.
  • [14] J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. École Norm. vol. 51 (1934) pp. 45-78. MR 1509338
  • [15] J. Leray, Discussion d'un problème de Dirichlet, J. Math. Pures Appl. vol. 18 (1939) pp. 249-284. MR 0001094 (1:179b)
  • [16] M. Schiffman, Differentiability and analyticity of solutions of double integral variational problems, Ann. of Math. vol. 48 (1947) pp. 274-284. MR 0021256 (9:45c)
  • [17] C. B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 126-166. MR 1501936
  • [18] E. Hopf, Zum analytischen Charakter der Lösungen regulärer zweidimensionaler Variationsprobleme, Math. Zeit. vol. 30 (1929) pp. 404-413. MR 1545070
  • [19] R. Courant and D. Hilbert, Mathematische Physik, vol. II, pp. 276-277.
  • [20] A. Gelbart, On a function-theory method for obtaining potential flow patterns of a compressible fluid, NACA Report ARR No. 3G27, July, 1943.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0058826-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society